Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 111, NWS Northern Indiana

June 22, 2008Elkhart County, Indiana; Cass County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2008, 8:28 PM EDT for Elkhart County, Indiana; Cass County, Michigan. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 8:28 PM EDT (00:28 UTC)
Expired
Jun 22, 2008, 9:15 PM EDT
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Elkhart County, IN, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 50 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:35 PM EDTHAIL 0.75Juno Lake, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 230028
SVRIWX
INC039-MIC027-230115-
/O.NEW.KIWX.SV.W.0111.080623T0028Z-080623T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA
  SOUTHERN CASS COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 915 PM EDT

* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED NEAR EDWARDSBURG...OR 4 MILES NORTH OF
  GRANGER...AND MOVING EAST AT 28 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  SIMONTON LAKE...
  BRISTOL...
  EAGLE LAKE AND ADAMSVILLE...
  JUNO LAKE...
  CALVIN CENTER AND PARADISE LAKE...
  UNION AND SHAVEHEAD LAKE...

LAT...LON 4179 8576 4177 8579 4176 8577 4176 8572
      4167 8572 4171 8607 4176 8607 4176 8621
      4189 8621 4191 8577
TIME...MOT...LOC 0028Z 269DEG 24KT 4180 8608

$$
1 follow-up statement
000 
WWUS53 KIWX 230047
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EDT SUN JUN 22 2008

INC039-MIC027-230115-
/O.CON.KIWX.SV.W.0111.000000T0000Z-080623T0115Z/
ELKHART IN-CASS MI-
847 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...AND
SOUTHEASTERN CASS COUNTY IN SOUTHWEST MICHIGAN...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS SEVERE STORM WAS LOCATED NEAR JUNO LAKE...OR ABOUT 4 MILES NORTH
OF SIMONTON LAKE...AND MOVING EAST AT 28 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BRISTOL AND SHAVEHEAD LAKE...
  JONES...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4179 8576 4177 8579 4176 8577 4176 8572
      4167 8572 4171 8607 4176 8607 4177 8611
      4190 8612 4191 8577
TIME...MOT...LOC 0047Z 269DEG 24KT 4180 8591

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:26 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 22, 7:26 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EDT SUN JUN 22 2008

.AVIATION...
ANOTHER CLUSTER OF SHOWERS/TSTMS MOVG SE INTO NRN INDIANA THIS EVE.
THIS SHOULD AFFECT SBN WITH -TSRAGS EARLY IN THE PD. EXPECT
CONVECTION TO DIMINISH TO JUST SHOWERS BY THE TIME IT REACHES FWA
LATE THIS EVE. SFC TROF SHOULD MOVE THROUGH THE AREA TONIGHT
ALLOWING FOR NW FLOW TOMORROW. FLOW OFF THE LAKE SHOULD RESULT IN
MORE STABLE CONDITIONS AT SBN TOMORROW...WHILE AT FWA COLD TEMPS
ALOFT WITH LINGERING LOW LEVEL MOISTURE AND LAKE BREEZE PUSHING WELL
INLAND WITH MOD NW GRADIENT FLOW WARRANTS MENTION OF AFTN TSRA ONCE
AGAIN.

&&

.SHORT TERM...
TONIGHT THROUGH MONDAY NIGHT. PRIMARY CONCERN TO ONGOING SVR HAIL
EVENT. STORMS FORMED INITIALLY ON SHALLOW OUTFLOW BOUNDARY
ENHANCED BY COOLER LAKE BOUNDARY LAYER FRM SHRA/WEAK TSRA ACRS
SRN LK MI MID/LATE AM. DOWNSTREAM ATMOS QUICKLY DESTABILIZED TO
MLCAPES AROUND 1000 J/KG...RATHER UNSTABLE GIVEN COLD PROFILE AND
WITH FAVORABLE WBZ HEIGHTS OF 7.5 TO 8.5 KFT HAIL BY FAR HAS BEEN
PRIMARY EVENT. STRONG/DEEP ML SHORTWAVE AIDED IN
GROWTH/ORGANIZATION OF SUSTAINED UPDRAFT CORES WITH SEVERAL 55-60
DBZ CORES GT 20-25KFT. NRN TWO-THIRDS OF CWA HAS STABILIZED IN
WAKE OF CONVECTION. SOME CONCERN WITH UPSTREAM CONVERGENT CLOUD
STREETS FM SRN WI INTO NERN IL IMPENGING ON WEDGE OF 1000-1500
MLCAPES ACRS NERN IL INTO FAR WRN/SWRN CWA THAT MAY EXTEND HAIL
RISK INTO AT LEAST EARLY EVENING HOURS AHEAD OF ANOTHER YET WEAKER
SHORTWAVE OVER SWRN WI ROTATING THROUGH LONGWAVE TROF THIS EVE.

DIURNAL NATURE OF TSRA TIMED TO END BY LATE EVENING...THEN DRY
UNTIL MID MONDAY MORNING. 5H CLOSED COLD CORE LOW TO BEGIN TO
SHIFT EWD INTO SWRN ONT/ERN GRTLKS AS NEXT UPSTREAM WAVE IS KICKED
OUT ACRS NRN ROCKIES. MODIFIED MIDDAY NAM SOUNDINGS ACRS ERN CWA
IN BASE OF ML TROF YIELD AROUND 800-1000 J/KG WITH WBZ HEIGHTS
AGAIN FAVORABLE FOR HAIL FORMATION. STRONGEST UPDRAFTS/GREATER
DESTABILIZATION SHOULD REMAIN EAST OF CWA AND HELD OFF ON MENTION
OF SEVERE HAIL FOR NOW...OPTING FOR SCT TSRA WORDING W/SML HAIL.
WITH TROF FURTHER EAST ANTICIPATE EVEN EARLIER DIMINISH TO
CONVECTION THAN TDY.

&&

.LONG TERM...
TUESDAY THROUGH SUNDAY...THE UPPER LEVEL TROF OVER THE EAST CONUS
WILL LIFT NORTHEAST AND ALLOW THE FLOW OVER THE NORTHERN CONUS TO
BECOME MORE HIGH ZONAL DURING THE SECOND HALF OF THE WEEK. AS THE
FLOW BECOMES MORE HIGH ZONAL...TEMPERATURES WILL MODERATE...WITH
SHORT WAVES MOVING EAST ACROSS THE NORTHERN CONUS...INDICATIVE OF AN
ACTIVE PATTERN FOR MUCH OF THE PERIOD. THE ONGOING TIMING OF A
CHANCE FOR STORMS STARTING LATE TUESDAY NIGHT/EARLY WEDNESDAY
APPEARS ON TRACK AS WARM AND MOIST AIR RETURNS TO THE AREA. WILL
KEEP A CHANCE FOR STORMS FROM EARLY WEDNESDAY ALL OF THE WAY THROUGH
SATURDAY. IT WILL PROBABLY NOT BE RAINING ALL OF THESE PERIODS...BUT
AT THIS POINT IT IS TOO HARD TO DISTINGUISH INDIVIDUAL ROUNDS  OF
STORMS. TEMPERATURES SHOULD RISE TO NEAR NORMAL TO A LITTLE ABOVE
NORMAL DURING THE SECOND HALF OF THE WEEK AS WEAK UPPER RIDGING
BUILDS INTO THE AREA. HEAVY RAINFALL IS POSSIBLE WITH STORMS GIVEN
THE LIKELIHOOD OF EAST/WEST BOUNDARIES OVER THE AREA. THE 12Z
OPERATIONAL RUNS OF THE ECMWF AND THE GFS AND IN REASONABLE
AGREEMENT WITH THE TIMING OF A STRONG SHORTWAVE REACHING THE AREA
LATE IN THE PERIOD. FOR NOW...LEFT SATURDAY NIGHT AND SUNDAY DRY
GIVEN THE FRIDAY NIGHT/SATURDAY TIMING OF THIS UPPER LEVEL SYSTEM.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...SKIPPER
AVIATION...JT
Hazardous weather outlook, Jun 22, 5:51 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
551 PM EDT SUN JUN 22 2008

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-232200-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
551 PM EDT SUN JUN 22 2008 /451 PM CDT SUN JUN 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING HOURS. THERE IS
A SLIGHT CHANCE OF SEVERE STORMS WITH HAIL TO THREE-QUARTERS OF AN
INCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY.
STRONG STORMS MAY BE POSSIBLE WEDNESDAY. IN ADDITION...LOCALLY
HEAVY RAINFALL WEDNESDAY THROUGH SATURDAY MAY PRODUCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED INTO THE EVENING HOURS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-232200-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
551 PM EDT SUN JUN 22 2008 /451 PM CDT SUN JUN 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING HOURS. THERE IS
A SLIGHT CHANCE OF SEVERE STORMS WITH HAIL TO THREE-QUARTERS OF AN
INCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN INCREASED RISK FOR RIP CURRENTS ON MONDAY WITH NORTH
WINDS OF 10 TO 20 KNOTS.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY.
STRONG STORMS MAY BE POSSIBLE WEDNESDAY. IN ADDITION...LOCALLY
HEAVY RAINFALL WEDNESDAY THROUGH SATURDAY MAY PRODUCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED INTO THE EVENING HOURS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 22, 7:20 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT SUN JUN 22 2008

INZ003-004-222345-
LA PORTE-ST. JOSEPH-
620 PM CDT SUN JUN 22 2008

...SPECIAL WEATHER STATEMENT...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW
CARLISLE TO 15 MILES WEST OF WESTVILLE...MOVING EAST AT 25 MPH.

UP TO DIME SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  WESTVILLE AND LA PORTE...
  NEW CARLISLE...ROLLING PRARIE AND OTIS...
  BYRON...
  PINOLA...
  AND SOUTH BEND...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 22, 7:47 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 PM EDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             WESTVILLE               41.54N  86.91W
06/22/2008  M0.88 INCH       LA PORTE           IN   LAW ENFORCEMENT

            HAIL REPORTED AT 421 AND 2

&&

EVENT NUMBER 01630

SAW
Special weather statement, Jun 22, 7:53 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT SUN JUN 22 2008

INZ003>005-014-MIZ077-078-230030-
BERRIEN-CASS-ELKHART-LA PORTE-MARSHALL-ST. JOSEPH-
753 PM EDT SUN JUN 22 2008

...SPECIAL WEATHER STATEMENT...

AT 750 PM EDT/650 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SCATTERED STRONG THUNDERSTORMS FROM BRIDGEMAN TO SOUTH
BEND TO KINGSFORD HEIGHTS...MOVING EAST AT 23 MPH.

UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  SOUTH BEND AND BUCHANAN...
  GEORGETOWN...
  MISHAWAKA AND GULIVOIRE PARK...
  GRANGER AND NILES...
  WALKERTON...ROSELAND AND NORTH LIBERTY...
  OSCEOLA AND LAKEVILLE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 22, 8:09 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EDT SUN JUN 22 2008

INZ012-230045-
STARKE-
709 PM CDT SUN JUN 22 2008

...SPECIAL WEATHER STATEMENT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF KNOX...MOVING SOUTHEAST AT
26 MPH.

UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KNOX...
  HAMLET...
  KOONTZ LAKE...
  TOTO...
  GROVERTOWN AND BASS LAKE...
  OBER AND WINONA...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 22, 8:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             6 NW SOUTH BEND         41.74N  86.35W
06/22/2008  M0.25 INCH       ST. JOSEPH         IN   EMERGENCY MNGR

&&

EVENT NUMBER 01631

SAW
Local storm report, Jun 22, 8:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             5 N SOUTH BEND          41.75N  86.27W
06/22/2008  M0.25 INCH       ST. JOSEPH         IN   AMATEUR RADIO

&&

EVENT NUMBER 01632

SAW

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:52 PM EDTSevere Thunderstorm WarningIWXLaGrange68 min
Jun 22, 9:10 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble50 min
Jun 23, 4:07 AM EDTLakeshore Flood StatementIWX14 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.